MAUDE Adverse Event Report: ARTHREX, INC. 0 FW 38"BLU 22.2 MM W/TAPER PNT NDL; SUTURE, NON-ABSORBABLE, SYNTHETIC, POLYETHYLENE

ARTHREX, INC. 0 FW 38"BLU 22.2 MM W/TAPER PNT NDL; SUTURE, NON-ABSORBABLE, SYNTHETIC, POLYETHYLENE
Model Number 0 FW 38"BLU 22.2 MM W/TAPER PNT NDL
Health Effect - Clinical Codes Wound Dehiscence (1154); Erythema (1840); Unspecified Infection (1930); Itching Sensation (1943); Pain (1994); Swelling (2091); Reaction (2414)
Date of Event 09/21/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.
 
Event or Problem Description
It was reported that the patient underwent a trapezium procedure (b)(6) 2020.During the procedure the surgeon used arthrex, ar-7250 fiberwire sutures.Since the procedure the incision opened up and the patient developed an infection which required treatment.The patient has been having ongoing issues since surgery which include pain, itching, redness and swelling.Patient has had issues in past surgeries with sutures/ soft plastics.The current issues are similar to those experienced in the past.

Brand Name
0 FW 38"BLU 22.2 MM W/TAPER PNT NDL
Common Device Name
SUTURE, NON-ABSORBABLE, SYNTHETIC, POLYETHYLENE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key11045098
Report Number1220246-2020-02411
Device Sequence Number1193599
Product Code GAT
UDI-Device Identifier00888867041851
UDI-Public00888867041851
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K122374
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 12/21/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number0 FW 38"BLU 22.2 MM W/TAPER PNT NDL
Device Catalogue NumberAR-7250
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/30/2020
Initial Report FDA Received Date12/21/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;